advertisement
Question
Posted by: Tracy | 2012/06/15

hbp

Hi Doc.
I was hospialized on Sunday for HBP. I saw the Specialist on Monday and he put me on Co-Tareg 80 BP pills. 1 pill twice a day. I just seem to have a feeling of not feeling well ie slight headach, light headed. Could it be my body adjusting to the pills or is it a side effect of the pills that I am drinking.
Your help will be appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tracy

It might be that your blood pressure is not yet well controlled and I therefore, suggest that you consult your doctor for an examination, to determine if the medication is sufficient.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement